Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

On integral representations of $p$-solvable groups


Author: Udo Riese
Journal: Represent. Theory 7 (2003), 177-180
MSC (2000): Primary 20C10
DOI: https://doi.org/10.1090/S1088-4165-03-00180-8
Published electronically: April 23, 2003
MathSciNet review: 1973371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is a long standing problem whether every irreducible representation of a finite group $G$ can be realized over the ring of integers $\mathbb Z[\mu_g]$ of the $g=\exp(G)$-cyclotomic field $\mathbb Q (g)$. We present a result which combines and extends the previously known criteria.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C10

Retrieve articles in all journals with MSC (2000): 20C10


Additional Information

Udo Riese
Affiliation: Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, D-72076 Tübingen, Germany
Email: udo.riese@uni-tuebingen.de

DOI: https://doi.org/10.1090/S1088-4165-03-00180-8
Received by editor(s): October 15, 2002
Received by editor(s) in revised form: February 6, 2003
Published electronically: April 23, 2003
Article copyright: © Copyright 2003 American Mathematical Society